Posted By Pam Spannuth on June 23, 1999 at 21:51:16
I have a 5 1/2 year old daughter who has always been "more". More energetic, intense, active, strong willed, etc. She really stands out among my friends children in these manners but I would have to say she always seemed happy being this way. Recently we have gone thru the testing and everything and we are giving Ritalin a try. She is on 5mg. 3X a day.... Sometimes it works very well, sometimes she's still "more", but sometimes she seems really depressed. I know it can make her more emotional but can it make her depressed. Sometimes I think 5mg. isn't enough and sometimes it seems like too much.... Can it make her sad or does it just allow her to slow down enough for her to realize she really is sad? I'm new to this, and have quite a few people against me trying Ritalin so the more I learn the better....... Thank You..........
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.